# SDR GTIA2020011134932

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 50,234 hours, 23,117 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ELECTRIC FUMES IN COCKPIT CABIN WITH VENT EXHUAST ECAM AND AVIONICS VENT EXTRACT CIRCUIT BREAKER POPPED-APPLIED TSM 21-26-00-810-810-A.  DURING OPS CHECK EXTRACT FAN (18HQ) MAKING LOUD NOISE. R&R EXTRACT FAN (18HQ) IAW AMM 21-26-51. OPS CHECK GOOD. NO SMELL NOTED. A/C OK FOR CONTINUED OPERATION.
